MAUDE Adverse Event Report: ST PAUL PARAPAC 200D TRANSPORT, MODEL V200D; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PARAPAC 200D TRANSPORT, MODEL V200D; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gauge housing was cracked and gauge was at an angle.No patient injury was reported.Additional information received 6-oct-21: event date was (b)(6) 2021, found in attempt to perform preventative maintenance.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual inspection was performed.Device was received in with damages on the case around the battery compartment as well as the battery holder, bent front panel, missing small knobs, cracked gas supply indicator and missing shroud, cracked bezel, and the manometer was not in its correct position.The technician confirmed the reported issue by visual inspection.The root cause of the reported issue was an impact to the device caused by the customer.The technician replaced the gauge bezel and light-emitting diode (led) and re-positioned the manometer.

Brand Name
PARAPAC 200D TRANSPORT, MODEL V200D
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16633162
Report Number3012307300-2023-03161
Device Sequence Number7150106
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown